# SDR AALA202401223750

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 63,810 hours, 26,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Ballast
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WALK AROUND FOUND SURFACE CORROSION ON LEFT HAND WING LEADING EDGE WING BALLAST. REPAIRED SURFACE CORROSION ON LEFT HAND LEADING EDGE BALLAST. PER AARD 57-20-20.
